# SDR CALA2024042601243

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 119,790 hours, 18,301 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Control Module
- Part number: 285T0015116
- Part serial: 9063
- Condition: Defective
- Location: E/E Bay
- Part time: 25,403 hours, 3,484 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

STAB TRIM LIGHT CAME ON AFTER T/O WITH FLAPS OUT. WITH FLAPS UP EICAS WENT OUT LEFT AND RIGHT EICAS COMPUTERS. PERFORMED FIM TASK 27-48FT809, FOUND COL TRIM SW FAULT BALL PERFORMED FIM TASK 27-48FT809, COMPLETED TEST 30 MCPD TEST, TEST PRESENT ON RT SAM, NO FAULTS PRESENT ON LT SAM. 64 SP BRK/ FLAP XDCR TEST, TEST 65 STAB TRIM TEST, ALL TESTS PASSED, NO FAULTS.   WIRING CHECK BETWEEN LEFT AND RIGHT SAMS AND M525 AT M525 (D667B). NO SHORTS TO GROUND, NO WIRING DEFECTS FOUND. ACCOMPLISHED FIM TASK 27-48 FAULT TREE 809 AT BLOCK 23. ACCOMPLISHED WIRING CHECKS PER WDM 27-41-11 AND 27-41-21, BETWEEN PIN D11 AT M10181 (D881A)AND D11 (D883A) @ M10182. WIERS HAVE GOOD CONTINUITY BETWEEN PLUGS ( D665B) AT M524 PIN C11 AND REFERENCE LOGPAGE 7762720 FOR CORRECTIONREMOVED AND REPLACED SAM 525 REF: AMM 27-09-00-422-008. NEEDS INSTALLATION TEST REF: AMM 27-09-00-742-064 STEP G " STABILIZER TRIM/AILERON LOCKOUT MODULE TEST.  PERFORMED STABILIZER TRIM/AILERON LOCKOUT MODULE SAM TEST. PER AMM 27-09-00-742-064 STEP G. TEST PASS AND AIRCRAFT REMAINS FULL CAPABILITY.
